# SDR 07FDEA04950

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,186 hours, 8,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FR 72 SEAT TRACK 3R HAS CORROSION I PLACE.  REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN FR 71 TO FR 73 IAW A300-600 SRM 53-10-16 AND 51-40-21.
